zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of positive solution for some class of nonlinear fractional differential equations. (English) Zbl 1026.34008
The author considers nonlinear differential equations involving a generalised fractional differential operator corresponding to a generalised Riemann-Liouville fractional integral. He focuses on questions of existence and uniqueness of positive solutions to the equations. In the first two sections of the paper, the author introduces the definitions used, and gives basic theory. In Section 3, he gives a sequence of existence and uniqueness results followed by several lemmas and theorems that guarantee, under suitable conditions, the existence of multiple (infinite sequences of) positive solutions.

34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
26A33Fractional derivatives and integrals (real functions)
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
34A34Nonlinear ODE and systems, general
Full Text: DOI
[1] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[2] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integral and derivatives (Theory and applications). (1993)
[3] Kiryakova, V.: Generalized fractional calculus and applications. Pitman res. Notes math. Ser. 301 (1994) · Zbl 0882.26003
[4] Podlubny, I.: Fractional differential equations. Mathematics in science and engineering 198 (1999) · Zbl 0924.34008
[5] Chen, K. -Y.; Srivastava, H. M.: Some infinite series and functional relations that arose in the context of fractional calculus. J. math. Anal. appl. 252, 376-388 (2000) · Zbl 0979.33010
[6] Kilbas, A. A.; Trujillo, J. J.: Computation of fractional integrals via functions of hypergeometric and Bessel type. J. comput. Appl. math. 118, 223-239 (2000) · Zbl 0966.65022
[7] Kiryakova, V. S.: Multiple (multiindex) Mittag--Leffler functions and relations to generalized fractional calculus. J. comput. Appl. math. 118, 241-259 (2000) · Zbl 0966.33011
[8] Mainardi, F.; Gorenflo, R.: On Mittag--Leffler-type functions in fractional evolution processes. J. comput. Appl. math. 118, 283-299 (2000) · Zbl 0970.45005
[9] Al-Saqabi, B.; Kiryakova, V. S.: Explicit solutions of fractional integral and differential equations involving erdélyi--kober operators. Appl. math. Comput. 95, 1-13 (1998) · Zbl 0942.45001
[10] Kiryakova, V. S.; Al-Saqabi, B.: Explicit solutions to hyper-Bessel integral equations of second kind. Comput. math. Appl. 37, 75-86 (1999) · Zbl 0936.45003
[11] El-Sayed, A. M. A.: Fractional-order diffusion-wave equation. Internat. J. Theoret. phys. 35, 311-322 (1996) · Zbl 0846.35001
[12] El-Sayed, A. M. A.: On the fractional differential equations. Appl. math. Comput. 49, 205-213 (1992) · Zbl 0757.34005
[13] El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders. Nonlinear anal. 33, 181-186 (1998) · Zbl 0934.34055
[14] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. math. Appl. 204, 609-625 (1996) · Zbl 0881.34005
[15] Zhang, S.: The existence of a positive solution for a nonlinear fractional differential equation. J. math. Appl. 252, 804-812 (2000) · Zbl 0972.34004
[16] Ling, Y.; Ding, S.: A class of analytic functions defined by fractional derivative. J. math. Appl. 186, 504-513 (1994) · Zbl 0813.30016
[17] Krasnosel’skii, M. A.: Positive solutions of operator equations. (1964)